MathSciNet Relay Station
MathSciNet bibliographic data
MR3032358 34K14 (34K45 92D25)
Zhou, Hui; Wang, Jiazheng; Zhou, Zongfu Positive almost periodic solution for impulsive Nicholson's blowflies model with multiple linear harvesting terms. Math. Methods Appl. Sci. 36 (2013), no. 4, 456–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement